# SDR ASAA2023081144544

- Difficulty date: August 11, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 47,203 hours, 13,963 cycles
- System (JASC): 8000 · Engine Starting System
- Part: Switch
- Part number: 66002849
- Condition: Faulted
- Location: Engine Start
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

#2 START SWITCH WON'T STAY IN GRD POSITION DURING START ATTEMPT. GROUNDED - YES. (RESOLVED ON W/O: 1961049 TASKCARD: N/R-00002 ) REMOVED AND REPLACED #2 ENGINE START SWITCH PER AMM 80-11-00. TEST GOOD PER SAME. CLEAR MEL 80-2B C/N 11034532. PLACARD REMOVED. SEAMC ASHRAF NOTIFIED.
